# SDR 99ZZZX3276

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N739ZY
- Make and model: Cessna 172N
- Aircraft serial: 17270948
- Engine: Lyc O320H2AD
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: LW3852411585F
- Condition: Worn
- Location: Magneto
- Component: D4RN2021
- Stage of operation: NR
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT ENGINE QUIT IN-FLIGHT.  MAGNETO CONTACT POINTS CLOSED, CONTACT POINTS WORE DOWN.  SUBMITTER SUGGESTED CHECKING CONTACT POINTS EVERY 100 HOURS AND CHECK CAM FOR PITS.
